Posted by: Carol | 2009-03-09

Forgetful and clumsy

Hi there

Im bipolar and on 600mg tegretol twice daily .. my gp did a blood test and my tegretol levels are too high.

im going to see my pdoc on wednesday , but im curious ...

I have become increasingly forgetful, and extremly clumsy.... im also doing stupid things like taking pans out of the oven with my bare hands!!!!

Im black and blue from falling , and full of burns , cuts and scrapes and feel like I have been in the wars. Im also getting severe headaches. And permantly exhausted.

Its also very frustrating .... could the meds be causing this problem ???? its driving me mad ..I have always been " sharp"  and now at 47 I feel like im going senile ....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I do think that the medication is causing your symptoms and I therefore, recommend that you discuss this with your doctor, in order for him/her to prescribe a more suitable drug.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.